Ask an expert
Question

16 Jul 2008

ANY IDEA WHAT THIS COULD BE? Answer asap
Hi Cyberdoc
I am hoping that you will see this question and answer it asap.

My dad is 67. He is on 3 different meds for depression - one of them is Fluoxitine. He has been suffering off and on the last 4-5 years that on occasion he has no control over his legs and just falls down. It seems especially worse in stress. He has also a bit of a twitch on his shoulder sometimes. I am wondering if there could be a possibility of Parkinsons (I dont know too much about the disease) or if the meds he is on are too strong.
Several doctors cannot find anything physically wrong with him and one doctor diagnosed poor circulation - he does not get a lot of exercise and on occasion when he does walk around quite a bit or do interesting things, then he is a different person.
I need to know where to go to get him treated properly because this is affecting his depression and making it worse.
Answer 441 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Wobbly legs
Did he see a neurologist? - this sounds to me like a type of epilepsy or other brain problem. Does not sound like Parkinsons though? Has he had an EEG and or brainscan?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.